# SDR DALA2020020500891

- Difficulty date: February 5, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 67,580 hours, 53,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EMERG LIGHTING FLASHING ON AND OFF / INTERIOR. PERF EMR LIGHTS TEST, ALL LIGHT TEST NML AT THIS TIME. NO FLASHING LIGHTS NOTED. (LP1476076)
